# SDR UPS02238321

- Difficulty date: May 2, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- Aircraft time: 53,285 hours, 41,451 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Bs 650 S19r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CORROSION AT LAP JOINT STR. 19R BS 650     REPAIR CARRIED OUT IAW SMRO EO 2002-027-002 UPS ENGINEERING FILE NO. 727-53-20053
